# SDR DALA2018010300100

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE AFT EDGE OF THE INNER SKIN BS 343, STRINGER 13L.  MAINTENANCE REPAIRED THE SKIN IAW ERA 562430-14,  REV ORIG, AND ETI-37-17-355 REV 4.
